Home     Shop     Blog     Forum     Gallery       Tutorials     Contact Us      
Forum :: Oscraps.com Facebook Twitter


Go Back   Forum :: Oscraps.com > :: Misc-O-llaneous :: > Healthy O's
Register FAQ Members List Calendar Mark Forums Read

Healthy O's A place for us to talk about getting healthy, support one another, offer tips, tricks, complain, whatever we need on our journey to good health and weight loss.

Reply
 
Thread Tools Display Modes
  #11  
Old 01-25-2017, 03:52 PM
ninigoesdigi's Avatar
ninigoesdigi ninigoesdigi is offline
O sO silly
Obviously Obsessed!
 
Join Date: May 2010
Posts: 2,594
Default

Oh Vicki, sounds really tough. But you've overcome so much last year, I believe that you will do that too. I hope it did work better to take you pill in the morning. How was your day? Only one more day before you can check with the doctor, right? Hang in there. I hope she can help you. Thinking of you! Hugs.
__________________
Reply With Quote
  #12  
Old 01-25-2017, 08:37 PM
VickiStegall's Avatar
VickiStegall VickiStegall is offline


Ozone's Official Praise Queen
 
Join Date: Aug 2006
Posts: 21,786
Default

Thank you all for the support. It means the world to me.

I'm not sure how it's going tonight. I think it's too soon to tell if it makes a difference or not.
__________________
~Vicki~

My Gallery :: My Blog

Reply With Quote
  #13  
Old 01-26-2017, 06:57 PM
petey111's Avatar
petey111 petey111 is offline
Ozone's Official Oracle
 
Join Date: Jun 2007
Posts: 16,763
Default

Always and always praying for you!
__________________

Sara

~ Wonders never cease, if you never cease to wonder. ~ Ziggy
Reply With Quote
  #14  
Old 01-27-2017, 06:48 AM
faerywings's Avatar
faerywings faerywings is online now
The Loopy-O

Ozone's One In A MilliOn
 
Join Date: Aug 2006
Posts: 47,049
Default

You know I totally understand.

When I am Tindamax AKA abx from Hell, I have to make sure I take it on a full stomach for the initial nausea, and I take Tums as it hits me during the day. I have taken Reglan and the other Rx for nausea (can't remember... Oh got it --Zofran) when it gets really bad.

Do you like ginger? Gary has ginger gum that he uses to hold the vomiting back when he is out of the house. He also has dried candied ginger that I get from the health food store when his sugar is low but he can't eat. I a not a fan of ginger myself but he likes it and it does help.

Are there other Rx's than tamoxifen that would work for you? My breast surgeon recommended it, and the 1st oncologist I saw said that I *had* to be on it. Bu tI was concerned about it interacting with my Lyme meds. I saw a 2nd Dr who said that there were other meds I could take but he felt I was low risk enough to not need them. I don't remember what the other options were, but it might be something to talk to your onc. about.

Sending big hugs!
__________________

~~Chris~~ My Gallery

Reply With Quote
  #15  
Old 01-27-2017, 11:25 AM
Ellen's Avatar
Ellen Ellen is offline
Ozone's Official Oracle
 
Join Date: Jun 2007
Posts: 16,617
Default

just when you think you've had it all they stick another hurdle in front of you. Friends of mine say their reaction was not so severe if they took it at a full stomach so after your evening? meal .
anti- nausea medication should also help

it takes a while for the body to get used to the tablets so give it a chance and if things don't approve talk to your cancer nurse ( I take it you have those in the U.S.? ) and ask them for advice.
2 of my cousins simply stopped taking them because of the side effects ruining their quality of life -with an outlook of another 5 years of the suffering under it and only for a x % ?? better chance of survival. they are both still alive after 15 and 10 years since their operations .

my sister in Holland is on Tamoxifen since 2 years but her specialist is going to put her on something else next week even though she has no side effects. new protocol??

I hope you find it settles down soon Vicky - fingers crossed and gentle hugs
__________________
---Ellen Scrappanic- blog and my gallery
Every day we are given stones, but what do we build?
Is it a bridge or is it a wall?
Reply With Quote
  #16  
Old 01-27-2017, 12:33 PM
faerywings's Avatar
faerywings faerywings is online now
The Loopy-O

Ozone's One In A MilliOn
 
Join Date: Aug 2006
Posts: 47,049
Default

Yeah, that is what helped me make up my mind, Ellen. When the 2nd Dr ran the risk tables with me, it was such a small difference that it didn't make sense to add one more medication to my body and to focus on fighting the #@(&^ Lyme

Hope you get this worked out Vicki!
__________________

~~Chris~~ My Gallery

Reply With Quote
  #17  
Old 01-27-2017, 01:15 PM
scrapinmom's Avatar
scrapinmom scrapinmom is offline

Outta This World!
 
Join Date: Feb 2013
Posts: 946
Default

praying for you and hope you get the medicine adjusted correctly.
__________________
Sharon
Reply With Quote
  #18  
Old 03-09-2017, 07:36 PM
VickiStegall's Avatar
VickiStegall VickiStegall is offline


Ozone's Official Praise Queen
 
Join Date: Aug 2006
Posts: 21,786
Default

Quote:
Originally Posted by Ellen View Post
just when you think you've had it all they stick another hurdle in front of you. Friends of mine say their reaction was not so severe if they took it at a full stomach so after your evening? meal .
anti- nausea medication should also help

it takes a while for the body to get used to the tablets so give it a chance and if things don't approve talk to your cancer nurse ( I take it you have those in the U.S.? ) and ask them for advice.
2 of my cousins simply stopped taking them because of the side effects ruining their quality of life -with an outlook of another 5 years of the suffering under it and only for a x % ?? better chance of survival. they are both still alive after 15 and 10 years since their operations .

my sister in Holland is on Tamoxifen since 2 years but her specialist is going to put her on something else next week even though she has no side effects. new protocol??

I hope you find it settles down soon Vicky - fingers crossed and gentle hugs
Yeah, I ended up stopping it. It was killing me. It's got such a long half life that it took over a month to get it out of my system, but I am FINALLY feeling better.

I love hearing about your cousins success!

There is a different med they switch you to once you go through menopause, so maybe that's it for your sister?
__________________
~Vicki~

My Gallery :: My Blog

Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -6. The time now is 07:47 AM.



Powered by vBulletin® Version 3.8.6
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Copyright 2005-2018 Oscraps